# SDR YENA2025042900444

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 80,672 hours, 30,262 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DIFFICULTY INSTALL SAFETY PIN IN LH OVERWING BOTTLE; REMOVED AND REPLACED LH OVERWING BOTTLE IN AFT CARGO COMPARTMENT IAW AMM 25-62-46-000-001-A AND AMM 25-62-46-400-001.  ALL WORK WQS PERFORMED BY AEROMAN WO2025 129/1 NR 2025-202165/.
